MathSciNet Relay Station
MathSciNet bibliographic data
MR2456849 (2010a:91118) 91G20 (60G40 91A55)
Alvarez, Luis H. R. A class of solvable stopping games. Appl. Math. Optim. 58 (2008), no. 3, 291–314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement